Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes tingling sensation in my hands while writing?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5500 Questions
Question
hi my name is XXXX for a month only once in a while my right hand fingers going tingly mainly when i go to write yearterday i was carrying some parcels and it went tingly this is not all the time but when i go to write something this occurs all the time
Posted Wed, 5 Feb 2014 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 22 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms. The most likely cause for your symptoms is carpal tunnel syndrome (CTS). In CTS, there is mimld compression of median nerve at the level of wrist. This can lead to tingling, numbness and pain in had and fingers. Initial treatment is with medications such as pregabalin capsules and avoiding compression or pressure at the level of wrist. Most people recover with this. The diagnosis can be confirmed by doing nerve conduction studies under the supervision of a neurologist. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation in my hands while writing? 12 minutes later
hello this is XXXX thank you for your answer is the tingly fingers some thing to worry about or would it go away its self in time its only when i write or carry heavy stuff in that hand the pregabalin capsules you recommended should i but these
 
 
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer: Thank you for getting back. Detailed Answer: There is no need to worry about these symptoms, as they would go away after some time. If the tingling is troubling you, then, you may take pregabalin capsules, otherwise, you can wait. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation in my hands while writing? 3 minutes later
hello tis is XXXX thank you for answering my question the tingly in the fingers would this go away on its own through time oor should i see i family dr or should i buy the pregabalin capsules you recommended
 
 
Answered by Dr. Sudhir Kumar 1 minute later
Brief Answer: My reply is below. Detailed Answer: You can see your family doctor, and discuss with him after he has examined you. Right now, there is no need to buy pregabalin capsules. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor